Lecture Notes in Mathematics

Regularity Theory for Quasilinear Elliptic Systems and Monge - Ampere Equations in Two Dimensions

Authors: Schulz, Friedmar

Free Preview

Buy this book

eBook $29.99
price for USA in USD (gross)
  • ISBN 978-3-540-46678-9
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $39.95
price for USA in USD
  • ISBN 978-3-540-53103-6
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
About this book

These lecture notes have been written as an introduction to the characteristic theory for two-dimensional Monge-Ampère equations, a theory largely developed by H. Lewy and E. Heinz which has never been presented in book form. An exposition of the Heinz-Lewy theory requires auxiliary material which can be found in various monographs, but which is presented here, in part because the focus is different, and also because these notes have an introductory character. Self-contained introductions to the regularity theory of elliptic systems, the theory of pseudoanalytic functions and the theory of conformal mappings are included. These notes grew out of a seminar given at the University of Kentucky in the fall of 1988 and are intended for graduate students and researchers interested in this area.

Table of contents (10 chapters)

Table of contents (10 chapters)

Buy this book

eBook $29.99
price for USA in USD (gross)
  • ISBN 978-3-540-46678-9
  • Digitally watermarked, DRM-free
  • Included format: PDF
  • ebooks can be used on all reading devices
  • Immediate eBook download after purchase
Softcover $39.95
price for USA in USD
  • ISBN 978-3-540-53103-6
  • Free shipping for individuals worldwide
  • Usually dispatched within 3 to 5 business days.
Loading...

Recommended for you

Loading...

Bibliographic Information

Bibliographic Information
Book Title
Regularity Theory for Quasilinear Elliptic Systems and Monge - Ampere Equations in Two Dimensions
Authors
Series Title
Lecture Notes in Mathematics
Series Volume
1445
Copyright
1990
Publisher
Springer-Verlag Berlin Heidelberg
Copyright Holder
Springer-Verlag Berlin Heidelberg
eBook ISBN
978-3-540-46678-9
DOI
10.1007/BFb0098277
Softcover ISBN
978-3-540-53103-6
Series ISSN
0075-8434
Edition Number
1
Number of Pages
XVIII, 130
Topics